# SDR HNAA2012092600976

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LEG AT STATION X222 HAS SURFACE CORROSION BETWEEN STR 28S AND 29S.  REMOVED CORROSION AT FRAME LEG STA X222 BETWEEN STR 28S AND 29S.  APPLIED ALODINE AND PRIMER TO AREA.
